# SDR CALA2013082690735

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,932 hours, 23,465 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD ATTACH CHANNEL BETWEEN BS1640-1660 RBL56.  REMOVED & REPLACED FLOOR BOARD ATTACH CHANNEL BS1640-1660 RBL56 IAW B757-200 SRM 51-40-02 PAR 7 FIG 12. CHANNEL PN 146N5246-8.
